Skip to Content

Results for 'Obesity Weight Myrbetriq'

Myrbetriq - I experienced weight gain. Has anyone else found this to be true?

Posted 7 Jul 2013 1 answer

I gained 8 pounds in 6 days after starting myrbetriq. My Urologist says it is not from the meds. However, after the first night of not taking... read more

Myrbetriq - Any reports of weight gain?

Posted 16 Nov 2016 3 answers

Mainly around the mid section.

Myrbetriq - Time of day?

Posted 7 Feb 2015 1 answer

My doctor did not specify this for me. He gave me two weeks sample of the 50mg tablets. Is there a preferred time of day to take this tablet? I am... read more

Does Myrbetriq cause hair loss?

Posted 5 Sep 2013 7 answers

Is there any danger or any precautions when stopping Myrbetriq?

Posted 15 Nov 2014 1 answer

Mom is 91 and has been taking Myrbetriq for 8 months. She wants to stop -the doctor says: Go ahead. Wondering if stopping it abruptly is ok?

Does Myrbetriq work for avoiding incontinence?

Posted 27 Feb 2013 1 answer

I'm concerned about the side effects, also.

Which side effects will you accomodate if Myrbetriq is continued, and over what length of time?

Posted 21 Dec 2015 1 answer

Literature does not indicate which side effects require immediate stopping medication and which are annoyances, especially if it is possible... read more

How long does Myrbetriq take to start working?

Posted 25 Apr 2014 6 answers

My bladder problems began 9 years ago, a month after my high speed/roll over auto accident. I started out using Ditripan, Oxybutinin, patches - but... read more

I have been taking Myrbetriq for 3 months now. I am experiencing EXTREME hair loss?

Posted 22 Feb 2016 2 answers

Has anyone experienced hair loss while taking myrbetriq? I've been taking 50 mg for 3 months and I've lost 3/4 of my hair.

Search Again?

Ask your own Question

Can't find what you're looking for? Put your question to our community and get answers fast.